# SDR 20000720SH023

- Difficulty date: July 7, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N80R
- Make and model: Rkwell NA26565
- Aircraft serial: 46553
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 265312264004
- Condition: Cracked
- Location: Fuselage
- Part time: 8,121 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W A  SCHEDULED FUSELAGE INSPECTION, A CRACK WAS FOUND IN THE RT BS 264 SIDE FRAME.  WHEN FRAME WAS REMOVED, CRACK OPENED UP EXPOSING FURTHER CRACK LENGTH.  THIS FRAME IS AT THE SAME FUSELAGE STATION AS THE WING ATTACH (AFT).  SUBMITTER RECOMMENDED A THOROUGH INSPECTION OF THIS AREA DURING SCHEDULED CHECK.  (X)
